Exactly solvable quantum spin ladders associated with the orthogonal and symplectic Lie algebras

Citation

Batchelor, M, De Gier, J, Links, J et al 2000, 'Exactly solvable quantum spin ladders associated with the orthogonal and symplectic Lie algebras', Journal of Physics A: Mathematical and General, vol. 33, no. 12, pp. L97-L101.

Year

2000

Field of Research

  • Group Theory And Generalisations

Updated:  24 September 2021 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers